MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM SMART OCCLUDER - LH; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

SPECTRUM MEDICAL LTD QUANTUM SMART OCCLUDER - LH; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number QSOL
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
User reported that the arterial occluder would not fully close and they had to use a clamp.There was no patient harm; therefore, the event is not considered reportable.
 
Additional Manufacturer Narrative
Root cause determination is pending completion of investigation.
 
Additional Manufacturer Narrative
Root cause determination is pending completion of investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
There was no damage to the device identified upon inspection.On a test circuit, the occluder performed as expected with both a roller pump and a centrifugal pump.The test was repeated to confirm consistent results from the occluder.The issue was not able to be replicated during the investigation.
 
Event or Problem Description

Brand Name
QUANTUM SMART OCCLUDER - LH
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
cameron schmitt
481 munn road
suite 180
fort mill, SC 29715
MDR Report Key23723666
Report Number3006073153-2025-00289
Device Sequence Number10641550
Product Code DTQ
UDI-Device Identifier05060434424044
UDI-Public05060434424044
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K190282
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQSOL
Device Catalogue Number51-000022-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer11/03/2025
11/03/2025
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date01/02/2026
01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown